A variant of the inequality given by Bainov and Simeonov

Authors

  • Chyng Nan Chou
  • Gou-Sheng Yang

DOI:

https://doi.org/10.5556/j.tkjm.36.2005.108

Abstract

In this paper explicit bounds on an integral inequality and its discrete analogue are established. These inequalities can be used as ready tools in certain applications.

Author Biographies

Chyng Nan Chou

Center for General Education, Northern Taiwan Institute of Science and Technology, Peito, Taipei, Taiwan 11202.

Gou-Sheng Yang

Department of Mathematics, Tamkang University, Tamsui, Taiwan 25137.

Downloads

Published

2005-12-31

How to Cite

Chou, C. N., & Yang, G.-S. (2005). A variant of the inequality given by Bainov and Simeonov. Tamkang Journal of Mathematics, 36(4), 359-363. https://doi.org/10.5556/j.tkjm.36.2005.108

Issue

Section

Papers